GEOMETRIC MODEL FOR MULTIPLICITY DISTRIBUTION IN NUCLEUS NUCLEUS SCATTERING
Publication in refereed journal


Times Cited
Web of Science1WOS source URL (as at 06/07/2020) Click here for the latest count
Altmetrics Information
.

Other information
All Author(s) ListKIANG D, OCHIAI T, CHAN YP, YOUNG K
Journal nameCanadian Journal of Physics
Year1990
Month1
Day1
Volume Number68
Issue Number1
PublisherNATL RESEARCH COUNCIL CANADA
Pages145 - 153
ISSN0008-4204
eISSN1208-6045
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesPhysics; Physics, Multidisciplinary; PHYSICS, MULTIDISCIPLINARY

Last updated on 2020-07-07 at 01:25